The Ever Advancing Kingdom

School of the Apostolic 4

RC Announcement Slides.001.jpeg

Registration:

Register Here for SOTA4

Registration Amount: $35/person

This email is the one you will use to login with for the school.

arrow&v

*Thank you for registering for SOTA4.

**Please check your email for further registration details.

This form no longer accepts submissions. Please email info@ripplecentre.com for access to this school.

 
 

Speakers:

Guest Speaker:

Ian Green UK, Proton Foundation

Ian has over four decades of experience in inspiring, networking and provoking individuals and organisations to think bigger. His ability to ask the difficult questions, stir vision, impart faith and create leadership development processes are the hallmarks of his coaching style.

 

He has proven his ability to connect resources with opportunities by developing sustainable organisations. In addition, he has travelled globally engaging communities of faith, NGO’s, organisations and businesses to become solution orientated in their areas of influence.

 
 

Schedule:

DAY 1 - Saturday, November 27th (All times in PST)

 

  8:00 - Kenn Gill   - Welcome, Prayer & Introductions

                                    - Vision & Values

                                    - Dialogue Table Facilitators | Mark Dehoog & Michael Sitko

                                    - Technical Direction | Tim OConnell & Steve Zunic

  8:20 - Kenn Gill - Apostolic Entrustment

 

  9:00 - Dialogue Table - Father’s & Sons

 

  9:20 - Ian Green - Apostolic Advancement in the Earth

 

10:00 - Dialogue Table - Father’s & Sons

 

10:20 - 20 Minute Break | Coffee, Lunch, Brunch…

 

10:40 - Randy Cox - The Character of the Apostolic & Ministry

 

11:20 - Dialogue Table - Father’s & Sons

 

11:40 - Kevin Dowling - Advancing the Apostolic in a Post Modern Era

 

12:20 - Dialogue Table - Father’s & Sons

 

12:40 - Break Out Rooms (choose one subject above then your corresponding room)

 

  1:00 - Wrap Up Time - The Crew | Conclude 

DAY 2 - Sunday, November 28th (All times in PST)

 

  1:00 - Kenn Gill    - Welcome, Prayer & Introductions

                                    - Vision & Values

                                    - Dialogue Table Facilitators | Mark Dehoog & Michael Sitko

                                    - Technical Direction | Tim OConnell & Steve Zunic

 

  1:10 - Kenn Gill - The Circle of Apostolic Acknowledgement

 

  1:50 - Dialogue Table - Father’s & Sons

 

  2:10 - Bryan Logan - Contrasting the New Testament Ekklesia & The Modern Local Assembly

 

  2:50 - Dialogue Table - Father’s & Sons

 

  3:10 - 20 Minute Break | Coffee, Lunch, Brunch…

 

  3:30 - Michael Sitko - Building on Apostolic & Prophetic Foundations

 

  4:10 - Dialogue Table - Father’s & Sons

 

  4:30 - Mark Dehoog - Building an ARC [Apostolic Resource Centre] Today

 

  5:10 - Dialogue Table - Father’s & Sons

 

  5:30 - Break Out Rooms (choose one subject above then your corresponding room)

 

  5:50 - Wrap Up Time - The Crew | Conclude 

RC ICON.png